| Model Number |
25-452-00-91 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
04/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4) (importer) is submitting this report on behalf of (b)(4) (manufacturer).Reference exemption number e2017029.An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The failure root cause cannot be determined due to the device not being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.
Event or Problem Description
It was reported a twist drill broke and a portion remained implanted.